# SDR V2JA2013F00133

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N131SL
- Make and model: Piagio P180
- Aircraft serial: 1097
- Aircraft time: 8,511 hours, 6,474 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part serial: 0012
- Condition: Broken
- Location: Rt Mlg
- Part time: 445 hours, 330 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WAS REMOVED FOR SN VERIFICATION, AS WHEEL CAME OFF, BRAKE PAD PARTS AT KEY WAY FELL OUT.
